Ask a doctor

Does lilash change iris of green hazel eyes even if used properly without getting it on the inside of the eye?

I have green hazel eyes and i'm wondering of i use lilash will it cause more dark pigments with time. I've been doing some research and they said it doesn't as long as u leep the drug from getting inside so just asking. Also is latisse a better alternative that doesn't change you're iris as a possible side effect?

Doctor Answers (2)

Latisse will not change eye color if used properly

+1

Latisse is applied to the eyelid skin, where it will not have any effect on eye color. The reason for the label warning is that the same active ingredient is used in a glaucoma medication which is placed into the eye; in that case there were rare reports of darkening iris pigmentation in patients with green to hazel eyes. I have not heard of it happening with Latisse. Keep in mind that Latisse is the ONLY FDA-approved product for eyelash growth, which means that it has been validated in clinical studies for safety and effectiveness.

Seattle Plastic Surgeon
4.5 out of 5 stars 21 reviews

Changing eye color with Latisse or Lilash

+1

Lilash is not an FDA approved product so their studies aren't medically validated. It's impossible for any of us to state with true certainty what can or can't happen simply because the medical data isn't present. Latisse, on the other hand, is the only FDA approved product for eyelashes and when it's applied appropriately, to the upper lash line once per day, there aren't issues with iris change.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.